Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Memphis, TN

June 15, 2016Lake County, Obion County, Tennessee; Pemiscot County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Jun 15, 2016, 3:54 PM CDT for Lake County, Obion County, Tennessee; Pemiscot County, Missouri. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 3:54 PM CDT (20:54 UTC)
Expired
Jun 15, 2016, 5:00 PM CDT
In force
66 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pemiscot County, MO, Lake County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 88 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:50 PM CDTTSTM WND DMGUnion City, TNMANY TREES REPORTED DOWN IN OBION COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1644 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS54 KMEG 152054
SVRMEG
MOC155-TNC095-131-152200-
/O.NEW.KMEG.SV.W.0108.160615T2054Z-160615T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
  OBION COUNTY IN WEST TENNESSEE...
  LAKE COUNTY IN WEST TENNESSEE...

* UNTIL 500 PM CDT

* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TROY...OR
  NEAR UNION CITY...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  UNION CITY...PORTAGEVILLE...HAYTI...FULTON...REELFOOT LAKE STATE
  PARK...TIPTONVILLE...SOUTH FULTON...RIDGELY...TROY...KENTON...
  OBION...HAYTI HEIGHTS...COTTONWOOD GROVE...CLAYTON...CLOVERDALE...
  TRIMBLE...HORNBEAK...WOODLAND MILLS...RIVES AND SAMBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 8886 3641 8885 3639 8888 3641 8895
      3620 8896 3622 8976 3643 8974 3640 8967
      3640 8959 3634 8954 3637 8951 3642 8954
      3648 8952 3650 8954 3650 8949 3647 8949
      3646 8946 3650 8942 3651 8931
TIME...MOT...LOC 2054Z 279DEG 16KT 3639 8917 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
159 
WWUS54 KMEG 152134
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
434 PM CDT WED JUN 15 2016

MOC155-152144-
/O.CAN.KMEG.SV.W.0108.000000T0000Z-160615T2200Z/
PEMISCOT MO-
434 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEMISCOT COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN MISSOURI AND WESTERN TENNESSEE.

LAT...LON 3650 8886 3641 8885 3639 8889 3641 8892
      3641 8895 3620 8896 3621 8900 3628 8954
      3634 8956 3634 8953 3637 8951 3642 8954
      3646 8952 3650 8954 3650 8949 3647 8949
      3646 8946 3650 8942 3651 8931
TIME...MOT...LOC 2134Z 279DEG 16KT 3636 8895 

$$

TNC095-131-152200-
/O.CON.KMEG.SV.W.0108.000000T0000Z-160615T2200Z/
OBION TN-LAKE TN-
434 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR OBION AND LAKE COUNTIES...

AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARTIN...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
UNION CITY...FULTON...REELFOOT LAKE STATE PARK...TIPTONVILLE...SOUTH
FULTON...TROY...KENTON...OBION...CLAYTON...HORNBEAK...WOODLAND
MILLS...RIVES...SAMBURG...ELBRIDGE...BLUE BANK...MOFFATT...MC CUTCHEN
HEIGHTS...SPOUT SPRINGS...WYNNBURG AND OLD FREMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 8886 3641 8885 3639 8889 3641 8892
      3641 8895 3620 8896 3621 8900 3628 8954
      3634 8956 3634 8953 3637 8951 3642 8954
      3646 8952 3650 8954 3650 8949 3647 8949
      3646 8946 3650 8942 3651 8931
TIME...MOT...LOC 2134Z 279DEG 16KT 3636 8895 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:22 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 15, 3:22 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
322 PM CDT WED JUN 15 2016

.DISCUSSION...
Currently... A Severe Thunderstorm Watch and a Heat Advisory are
in effect for our area. Thunderstorms along the northern boundary
of our CWA will continue to forge southward eventually evolving
into an MCS and moving through the NW portion of MEG CWA. Short
term models also depict more isolated to scattered thunderstorms
forming south of the MCS further into West Tennessee. A very
unstable to extremely unstable airmass exists throughout the
region with dewpoints in the mid to upper 70s and MUCAPE values
exceeding 5000 j/kg. Off the charts DCAPE values suggest that
severe winds will be the primary threat with storms today. There
have already been reports of trees down the just north of the area
in the PAH CWA. Hail is a secondary threat but large hail will
have a hard time not melting significantly before reaching the
ground due to very warm air existing below 600mb. However, melting
hail may increase downdraft speeds furthermore increasing the
severe wind threat.

Heat indices around the Mid-South have ranged from 110-105
degrees this afternoon, making today one of the warmest days we've
experienced in some time. Warm conditions will continue through
the evening in areas that aren't effected by storms. Expect
another warm day areawide tomorrow with heat index readings once
again exceeding 105 degrees. The heat advisory may be expanded in
area again overnight to include more counties in NW Mississippi.
The heat advisory may also have to be extended into Friday but it
will depend on the timing of a surface front that will bring
slight relief to the region. Added chances of pops area wide on
Friday to account for any storms that may form along the front.

A steep upper level ridge will have built over the eastern plains
by the end of the week into the weekend while high pressure at the
surface controls the weather pattern for the whole eastern half of
the U.S. through early next week. This will result in less humid,
drier, slightly cooler conditions through the extended period.

&&

.AVIATION...
18Z TAFs

Conditions during the first half of the period will flirt with
MVFR/VFR cigs and tempo IFR VSBY as expected broken line of storms
pass through the sites. Otherwise conditions will improve to VFR
during the latter half...with light fog possible at MKL. Southwest
winds at 8-12 kts...with higher/variable gusts during storms. Winds
will diminish some overnight...turning more westerly late.

JAB

&&

.MEG Watches/Warnings/Advisories...
AR...Heat Advisory until 7 PM CDT Thursday for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

MO...Heat Advisory until 7 PM CDT Thursday for Dunklin-Pemiscot.

MS...Heat Advisory until 7 PM CDT Thursday for Coahoma-DeSoto-
     Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-Tunica-
     Yalobusha.

TN...Heat Advisory until 7 PM CDT Thursday for Crockett-Dyer-Fayette-
     Gibson-Haywood-Lake-Lauderdale-Madison-Obion-Shelby-Tipton-
     Weakley.

&&
Hazardous weather outlook, Jun 15, 12:05 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1205 PM CDT WED JUN 15 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-161915-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1205 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH AND EAST OF
A JONESBORO ARKANSAS TO A BOONEVILLE MISSISSIPPI LINE. DAMAGING
WINDS IS THE PRIMARY THREAT. LOCALIZED HEAVY RAINFALL AND FLASH
FLOODING IS ALSO POSSIBLE.

A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS WEST OF A DRESDEN
TENNESEE TO A COFFEEVILLE MISSISSIPPI LINE INTO TONIGHT AS HEAT
INDEX VALUES WILL REACH OR EXCEED 105 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HEAT ADVISORY IS EXPECTED TO REMAIN IN EFFECT ACROSS WESTERN
AREAS OF THE MIDSOUTH AT LEAST THROUGH THURSDAY EVENING WHERE
HEAT INDEX VALUES WILL AVERAGE BETWEEN 105 TO 109 DEGREES.

A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE LATE
THURSDAY NIGHT INTO FRIDAY AS A COLD FRONT SLOWLY MOVES INTO THE
LOWER MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING
IN SUPPORT OF SEVERE WEATHER OPERATIONS.

JAB

In the hours before

Special weather statement, Jun 15, 1:22 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
122 PM CDT WED JUN 15 2016

MOZ113-151845-
DUNKLIN MO-
122 PM CDT WED JUN 15 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...

NORTHEASTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 122 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BERNIE...MOVING
NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN DUNKLIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3663 8996 3655 8996 3651 9022 3654 9021
      3655 9019 3657 9018 3659 9019 3660 9016
      3661 9017 3662 9016 3663 9016 3662 9015
      3663 9015
TIME...MOT...LOC 1822Z 242DEG 49KT 3666 9004
Special weather statement, Jun 15, 1:39 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
139 PM CDT WED JUN 15 2016

MOZ113-151915-
DUNKLIN MO-
139 PM CDT WED JUN 15 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...

NORTHEASTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 139 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER MALDEN...MOVING
EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN DUNKLIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3663 8996 3655 8995 3653 8996 3647 8996
      3657 9019 3659 9019 3660 9016 3661 9017
      3662 9016 3663 9016 3662 9015 3663 9015
TIME...MOT...LOC 1839Z 282DEG 29KT 3661 8999
Special weather statement, Jun 15, 2:09 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CDT WED JUN 15 2016

TNZ002>004-022-152000-
WEAKLEY TN-BENTON TN-HENRY TN-OBION TN-
209 PM CDT WED JUN 15 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...

NORTHERN WEAKLEY COUNTY IN WEST TENNESSEE...
NORTH CENTRAL BENTON COUNTY IN WEST TENNESSEE...
NORTHERN HENRY COUNTY IN WEST TENNESSEE...
NORTHEASTERN OBION COUNTY IN WEST TENNESSEE...

AT 209 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR LATHAM...OR NEAR FULTON...MOVING EAST AT 35 MPH.

${REPORT2}

PEOPLE IN NORTHERN WEAKLEY...NORTH CENTRAL BENTON...NORTHERN HENRY
AND NORTHEASTERN OBION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3628 8909 3650 8908 3650 8806 3644 8806
      3636 8799
TIME...MOT...LOC 1909Z 269DEG 32KT 3651 8876
Local storm report, Jun 15, 3:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             5 NE SAMBURG            36.43N 89.29W
06/15/2016  E1.00 INCH       OBION              TN   EMERGENCY MNGR

            SPOTTER ON TWIITER SENT PICTURE OF QUARTER SIZED HAIL
            NEAR SAMBURG.

&&

JPM
Special weather statement, Jun 15, 3:38 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT WED JUN 15 2016

TNZ003-004-021-022-055-152130-
CARROLL TN-WEAKLEY TN-BENTON TN-DECATUR TN-HENRY TN-
338 PM CDT WED JUN 15 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...

CARROLL COUNTY IN WEST TENNESSEE...
EAST CENTRAL WEAKLEY COUNTY IN WEST TENNESSEE...
BENTON COUNTY IN WEST TENNESSEE...
NORTHEASTERN DECATUR COUNTY IN WEST TENNESSEE...
HENRY COUNTY IN WEST TENNESSEE...

AT 338 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER ROUTON...OR 7 MILES
SOUTHWEST OF PARIS...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...EAST CENTRAL WEAKLEY...BENTON...NORTHEASTERN
DECATUR AND HENRY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
      3594 8801 3594 8793 3587 8794 3581 8797
      3583 8856 3640 8852 3639 8801 3631 8796
      3627 8794 3622 8795 3617 8792
TIME...MOT...LOC 2038Z 272DEG 32KT 3623 8841
Local storm report, Jun 15, 3:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/15/2016                   OBION              TN   PUBLIC

            TREES DOWN ALL OVER THE KEN-TENN HWY IN UNION CITY AND
            WEST HWY 22 AND SHAWTOWN RD

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:08 AM CDTHeat AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more60 hr
Jun 15, 2:09 PM CDTSpecial Weather StatementMEGWeakley51 min
Jun 15, 2:18 PM CDTSevere Thunderstorm WarningMEGBenton, Henry, Weakley42 min
Jun 15, 2:31 PM CDTSevere Thunderstorm WarningMEGLake, Obion, Weakley29 min
Jun 15, 2:48 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley57 min
Jun 15, 2:54 PM CDTSevere Thunderstorm WarningMEGLake, Obion, Weakley66 min
Jun 15, 3:21 PM CDTFlash Flood WarningMEGHenry, Obion, Weakley3 hr
Jun 15, 3:38 PM CDTSpecial Weather StatementMEGBenton, Carroll, Henry52 min
Jun 15, 4:00 PM CDTSpecial Weather StatementMEGDecatur45 min
Jun 15, 4:15 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur, Hardin30 min
Jun 15, 5:55 PM CDTSevere Thunderstorm WarningMEGDyer, Obion35 min
Jun 15, 1:22 PM CDTSpecial Weather StatementMEGButler23 min
Jun 15, 1:39 PM CDTSpecial Weather StatementMEGButler36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.